MathSciNet Relay Station
MathSciNet bibliographic data
MR1371125 (97c:46068) 46L05 (47B15 47C15)
Hadwin, Don; Loring, Terry A. Normal operators in $C\sp *$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997), no. 1, 159–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement